# SDR HEEA955184

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N624MB
- Make and model: Bolkms BO105S
- Aircraft serial: S751
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Ring Washer
- Part number: 5952022752
- Condition: Defective
- Location: Transmission Mt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAW OVERLAPS AND DOESN'T SIT FLUSH IN TRANSMISSION MOUNT PAD.  UNABLE TO GET BEARING IN CLAW.
